BibTeX record: journals/networks/WangHTHS00

download as .bib file

@article{DBLP:journals/networks/WangHTHS00,
  author    = {Jeng{-}Jung Wang and
               Chun{-}Nan Hung and
               Jimmy J. M. Tan and
               Lih{-}Hsing Hsu and
               Ting{-}Yi Sung},
  title     = {Construction schemes for fault-tolerant Hamiltonian graphs},
  journal   = {Networks},
  volume    = {35},
  number    = {3},
  pages     = {233--245},
  year      = {2000},
  url       = {http://dx.doi.org/10.1002/(SICI)1097-0037(200005)35:3<233::AID-NET7>3.0.CO;2-F},
  doi       = {10.1002/(SICI)1097-0037(200005)35:3<233::AID-NET7>3.0.CO;2-F},
  timestamp = {Tue, 01 Mar 2005 08:32:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/networks/WangHTHS00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}